Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Controlled diabetes,controlled cholesterol level,fatty liver,high liver enzyme level

My SGPT level during a random Blood examination found to be 110 & SGOT 60. Iam 58 yrs with controlled diabetic through medication, HBA1C - 6.7. Previousoly using Statin drugs for high Cholestrol level, but discountined during the past 4 months since Cholestrol level remains in the acceptable range. Does diabetic drugs ( Amiryl, Janumet - Metformin-1000mg) cause high liver enzymes . I have fatty lever and Ultrasound does not show any other liver problems. I do consume Alchohol in a contrlloed way. Pls advise how to bring down the Liver Enzyme level to normal. Expecting your comments. Regards Ramesh 0000 YYYY@YYYY
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend.
Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
In the drugs mentioned Statins most commonly cause deranged liver enzymes.
I would suggest you to get an Ultrasound Abdomen done and also to get Viral markers done.
Also, stop consuming alcohol, even in moderated amount.
This is my personal opinion based on details available here. If you still have any query you may please ask me.
Stay Healthy.
Dr Anshul Varshney , MD
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor